New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Kat13
New Member


Date Joined May 2009
Total Posts : 13
   Posted 3/3/2010 6:37 PM (GMT -6)   
Does anyone else on rebif get little bruises around where they last injected that last for ages?
Everytime i inject into my stomach i get little dark bruises around the injection site that are sore and last around two weeks. Other areas aren't as bad, my stomach is the worst. I also find injecting into my stomach is much more painful than anywhere else.
Does ayone else have these problems or any advice on how to stop it?
 

sandfly
Regular Member


Date Joined Sep 2009
Total Posts : 27
   Posted 3/4/2010 6:03 PM (GMT -6)   
When I tried Rebif Ihad the same thing you are experiencing. I think most of the patients that I know have the same bruises. I stopped taking it over a year ago as it wasn't helping and the side effects were too hard on me.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 22, 2017 10:10 PM (GMT -6)
There are a total of 2,858,693 posts in 313,677 threads.
View Active Threads


Who's Online
This forum has 155266 registered members. Please welcome our newest member, Mawa.
541 Guest(s), 7 Registered Member(s) are currently online.  Details
mattamx, 0311, ppm guy, Rosiedays, dafight, Pratoman, Maryanddan


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer